# SDR 97ZZZX1930

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7586L
- Make and model: Beech V35
- Aircraft serial: D8289
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Cable
- Part number: 35815109
- Condition: Frayed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF OXYGEN SYSTEM, OBSERVED INBD END OF LEFT LANDING GEAR UPLOCK CABLE SEVERELY FRAYED AT THE TERMINAL END WHERE IT EXITS THE HOUSING:  SUBMITTER SUSPECTS OLD AGE AND LACK OF LUBRICATION.  SUBMITTER RECOMMENDS FREQUENT INSPECTION OF BOTH MLG UPLOCK CABLES AND PREVENTATIVE LUBRICATION EACH 100 HOURS.
